# SDR YENA20150424091

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 14,487 hours, 8,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10028321
- Part serial: 040
- Condition: Contaminated
- Location: Rt Acm
- Part time: 17,492 hours, 10,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, AT APPROX 15000 FEET, CABIN REPORTED SULFUR ODOR AND HAZE, ROW 10-13 REPORTED VIBRATION BEFORE ODOR.  R & R DUAL HEAT EXCHANGER IAW AMM 21-51-04. R & R RT ACM IAW AMM 21-51-05.  OPS CHECK GOOD.
